# SDR HEEA966730

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Failed
- Location: Cockpit
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY WILL NOT COME ON. REPLACED FUSE F1 AND DIODE CR5.  REPAIRED.  DISPLAY DOES NOT DIM.  REPLACED PHOTOCELL RT1.  REPAIRED.  REPLACED INTERMITTENT THUMBWHEEL ASSY.  BENCH CHECK GOOD.
